# SDR CALA2023072102301

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N12012
- Make and model: Boeing 787-10
- Aircraft serial: 30145
- Aircraft time: 14,341 hours, 2,005 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Card
- Part number: UNKNOWN
- Condition: Faulty
- Location: Card #10
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE WING EICAS MSG CREW REPORTED WING ANTI-ICE SYS MESSAGE. AHM MX SHOWING 30-20070. TROUBLESHOOT PER FIM DMC-B787-A-30-10-F1-14A-421A-A. WILL REQUIRE POSITIVE FIND AND FIX. WIPCU ZONE CONTROL CARD #10 HAS BEEN ORDERED FOR RECOVERY. CONTACT TOMC WITH ANY QUESTIONS. FIM DMC-B787-A-30-10-F1-14A-421A-A ACTIONED, FAULT CONFIRMED ON TRACKING # 1664101 CARD 10.WIPC ZONE CONTROL CARD 10 REMOVED  / REPLACED IAW 003-CM-00-0200 S/N ZY195 ON P/N 003-CM-00-0200 S/N ZGF80 FORM 8130-3 UPDATED WITH TT ON SN OFF.
